Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 94, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 10, 2009, 5:36 PM CDT for St. Clair County, Vernon County, Missouri. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 5:36 PM CDT (22:36 UTC)
- Expired
- Jun 10, 2009, 6:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties St. Clair County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:46 PM CDT | TSTM WND GST 60 | Taberville, MO | |
| Jun 10, 5:46 PM CDT | NON-TSTM WND GST 60 | Taberville, MO | |
| Jun 10, 5:53 PM CDT | HAIL 1.5 | Taberville, MO | |
| Jun 10, 5:59 PM CDT | FUNNEL CLOUD | 2 Se Lowry City, MO | THREE FUNNELS SEEN IN ROTATING WALL CLOUD SOUTHEAST OF LOWRY CITY |
| Jun 10, 6:40 PM CDT | TSTM WND GST 60 | Iconium, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 5:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 102236
TORSGF
MOC185-217-102330-
/O.NEW.KSGF.TO.W.0094.090610T2236Z-090610T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
536 PM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 630 PM CDT.
* AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR SCHELL CITY...OR 7 MILES NORTHWEST OF EL DORADO
SPRINGS...MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
OSCEOLA AND 6 MILES SOUTHWEST OF LOWRY CITY BY 630 PM CDT.
THE TOWNS OF TABERVILLE...TIFFIN...JOHNSON CITY...ROSCOE AND MONEGAW
SPRINGS ARE ALSO IN THE PATH OF THIS TORNADIC STORM.
SPOTTER REPORTED A FUNNEL CLOUD NEAR HARWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3821 9352 3819 9352 3818 9351 3803 9351
3789 9408 3805 9417 3806 9417 3806 9413
3804 9407 3817 9407 3822 9405 3821 9358
3822 9355
TIME...MOT...LOC 2236Z 244DEG 17KT 3796 9409
$$
FOSTER1 follow-up statement
000
WWUS53 KSGF 102307
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT WED JUN 10 2009
MOC185-217-102330-
/O.CON.KSGF.TO.W.0094.000000T0000Z-090610T2330Z/
VERNON MO-ST. CLAIR MO-
607 PM CDT WED JUN 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN VERNON AND ST. CLAIR COUNTIES...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR TABERVILLE...OR 11 MILES NORTH OF EL DORADO
SPRINGS...MOVING NORTH AT 20 MPH.
THIS TORNADO WILL BE NEAR...
APPLETON CITY BY 630 PM CDT.
THE TOWN OF JOHNSON CITY IS IN THE PATH OF THIS TORNADO.
SPOTTERS REPORTED A TORNADO ON THE GROUND EARLIER TO THE SOUTH OF
SCHELL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3821 9352 3819 9352 3818 9351 3803 9351
3789 9408 3805 9417 3806 9417 3806 9413
3804 9407 3817 9407 3822 9405 3821 9358
3822 9355
TIME...MOT...LOC 2306Z 195DEG 13KT 3803 9405
$$
FOSTERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 2:22 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 10, 2:22 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT WED JUN 10 2009
.DISCUSSION...
MAIN FOCUS THIS FORECAST WILL BE WITH CONTINUED CONVECTIVE
PRECIPITATION CHANCES...SEVERE CHANCES THIS AFTERNOON/EVENING AND
FLOODING POTENTIAL.
PERSISTENT SUBTROPICAL UPPER PATTERN FROM THE WEST/SOUTHWEST WILL
REMAIN OVER THE AREA AGAIN THIS AFTERNOON AND TONIGHT. A STRONG
SHORTWAVE EMBEDDED WITHIN THIS UPPER FLOW WAS LIFTING NORTHEAST
OUT OF NEW MEXICO INTO SOUTHERN COLORADO/WESTERN KANSAS AND THE
TEXAS/OKLAHOMA PANHANDLE REGION. MEANWHILE AT THE SURFACE...A
NEARLY STATIONARY BOUNDARY WAS LOCATED FROM JUST NORTH OF JLN TO
NEAR AIZ WITHIN THE CWA. THE AREA SOUTH OF THE FRONT HAS BEEN
MOSTLY SUNNY THROUGH THE MORNING WITH DEWPOINTS IN THE LOW TO MID
70S AND TEMPERATURES INTO THE LOW TO MID 80S. THIS HAS ALLOWED
SURFACE BASED CAPES TO CLIMB INTO THE 4500 J/KG AREA WITH LITTLE
TO NO CIN. COULD SEE CONVECTION DEVELOP WITHIN THE NEXT HOUR OR
TWO ALONG THE BOUNDARY HOWEVER MOST OF THE CONVECTION WILL OCCUR
LATER THIS AFTERNOON AND TONIGHT AS SHORTWAVE ENERGY BEGINS TO
MOVE INTO THE REGION FROM THE SOUTHWEST.
MODELS HAVING A DIFFICULT TIME WITH PRECIPITATION AMOUNTS/COVERAGE
WITH THIS SYSTEM TONIGHT. PREFER THE NAM AND LOCALLY RUN WRFNMM
WHICH BRING HEAVIEST PRECIPITATION ALONG THE FRONT FROM LATE
AFTERNOON INTO TONIGHT. HAVE INITIALLY PEGGED THIS AREA WITH THE
HIGHEST POPS AND QPF. THIS AREA ALSO RECEIVED SOME OF THE
HEAVIEST RAIN FROM YESTERDAY/LAST NIGHTS PRECIPITATION AND HAVE
ALREADY SENT OUT A FLASH FLOOD WATCH FROM 5 PM THROUGH 7 AM THU.
GIVEN THE INSTABILITY AND SHEAR WOULD ALSO EXPECT SOME SEVERE
WEATHER THIS EVENING AS THE SHORTWAVE MOVES IN. LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES ALL
POSSIBLE...ESPECIALLY IN SOUTHWESTERN CWA.
BOUNDARY WILL PUSH SOUTHEAST THROUGH THE AREA ON THURSDAY WITH
HIGHEST POPS SHIFTING SOUTHEAST ACROSS THE AREA THROUGH THE DAY.
BOUNDARY SHOULD PUSH SOUTH OF THE AREA ON THURSDAY NIGHT...BUT
WILL LIKELY HANG UP OVER ARKANSAS. FRONT WILL BEGIN TO LIFT BACK
TO THE NORTH OVER THE WEEKEND AS UPPER RIDGE BEGINS TO BUILD
NORTH. THIS WILL BRING BETTER THUNDERSTORM CHANCES BACK INTO THE
FORECAST AREA.
FOR THE EXTENDED PERIOD (SAT THROUGH WED)...
WESTERLY FLOW WILL CONTINUE AT THE ONSET OF THE EXTENDED PERIOD AND
WILL KEEP THREAT OF THUNDERSTORM ACTIVITY IN THE FORECAST. SEVERAL
SHORTWAVES WILL MOVE THROUGH FROM SATURDAY INTO MONDAY WITH A
FRONTAL BOUNDARY REMAINING IN THE VICINITY. BY TUESDAY INTO
WEDNESDAY...UPPER RIDGE AXIS WILL DEVELOP EASTWARD OVER THE
MISSISSIPPI VALLEY REGION WHICH SHOULD KEEP THUNDERSTORM CHANCES TO
THE NORTH OF THE AREA IN ADDITION TO BRINGING WARMER TEMPERATURES TO
THE AREA.
LINDENBERG
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE MUCH OF THIS AFTERNOON BUT THUNDERSTORMS
WILL INCREASE DURING THE MID AND LATE AFTERNOON. SCATTERED TO
BROKEN CUMULUS WILL DEVELOP AS THE AFTERNOON PROGRESSES. EXPECT A
LARGE COMPLEX OF THUNDERSTORMS TO IMPACT THE AREA LATE THIS
AFTERNOON INTO THE THIS EVENING BRINGING GUSTY WINDS AND PERIODS
OF MVFR CONDITIONS. SEVERE STORMS WITH DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR MOZ055>058-066>071-077>081-083-088-089-093-101.
KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 10, 1:00 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT WED JUN 10 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... LARGE HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. LOCALIZED FLASH FLOODING. AND POSSIBLY ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH 4 PM MAINLY FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THUNDERSTORMS WILL INCREASE IN COVERAGE FROM WEST TO EAST ACROSS THE OUTLOOK AREA FROM MID AFTERNOON INTO THIS EVENING. DISCUSSION: STRONG INSTABILITY AND MODERATE WIND SHEAR WILL INTERACT WITH A NEARLY STALLED FRONTAL BOUNDARY ACROSS THE REGION TO GENERATE ANOTHER ROUND OF THUNDERSTORMS LATER TODAY AND TONIGHT. WHILE ISOLATED TO SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON...THUNDERSTORMS WILL INCREASE IN COVERAGE FROM MID AFTERNOON INTO THIS EVENING AS AN UPPER LEVEL DISTURBANCE APPROACHES. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE. A THUNDERSTORM COMPLEX WILL SPREAD ACROSS THE OZARKS THIS EVENING BRINGING THE POTENTIAL OF SEVERE WEATHER AND FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH EARLY MONDAY AS A FRONT LIFTS BACK TO THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jun 10, 4:51 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 451 PM CDT WED JUN 10 2009 MOZ092-096-102230- WRIGHT MO-DOUGLAS MO- 451 PM CDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN DOUGLAS AND SOUTHEASTERN WRIGHT COUNTIES UNTIL 530 PM CDT... AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF AVA...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LINDENBERG
Local storm report, Jun 10, 5:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST 7 W COLUMBUS 37.17N 94.97W
06/10/2009 E60 MPH CHEROKEE KS EMERGENCY MNGR
&&
GAGANLocal storm report, Jun 10, 5:14 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 7 W COLUMBUS 37.17N 94.97W
06/10/2009 E1.00 INCH CHEROKEE KS EMERGENCY MNGR
&&
KARDELLLocal storm report, Jun 10, 5:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST WSW COLUMBUS 37.17N 94.84W
06/10/2009 E60 MPH CHEROKEE KS EMERGENCY MNGR
60 MPH GUSTS WITH PEA TO NICKEL SIZED HAIL CONTINUES
&&
GAGANLocal storm report, Jun 10, 5:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 7 WSW COLUMBUS 37.13N 94.96W
06/10/2009 E1.00 INCH CHEROKEE KS EMERGENCY MNGR
&&
GCLAYCOMLocal storm report, Jun 10, 5:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD COLUMBUS 37.17N 94.84W
06/10/2009 CHEROKEE KS EMERGENCY MNGR
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Flash Flood Warning | SGF | Shannon, Texas | 4 hr |
| Jun 9, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 9, 7:39 PM CDT | Tornado Warning | SGF | Oregon | 66 min |
| Jun 9, 8:05 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 5 hr |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| Jun 9, 8:49 PM CDT | Tornado Warning | SGF | Barton, Jasper | 42 min |
| Jun 9, 8:58 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 11 hr |
| Jun 9, 9:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Dent, Hickory, Howell and 8 more | 11 hr |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 61 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 57 min |
| Jun 9, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 62 min |
| Jun 9, 10:33 PM CDT | Tornado Warning | SGF | Barry | 39 min |
| Jun 9, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 53 min |
| Jun 9, 10:46 PM CDT | Tornado Warning | SGF | Stone, Taney | 34 min |
| Jun 9, 10:59 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 10, 1:32 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 44 min |
| Jun 10, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 72 min |
| Jun 10, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 86 min |
| Jun 10, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene | 47 min |
| Jun 10, 3:12 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 48 min |
| Jun 10, 3:46 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 27 min |
| Jun 10, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 43 min |
| Jun 10, 3:58 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Jun 10, 7:52 AM CDT | Areal Flood Warning | SGF | Vernon | 9 hr |
| Jun 10, 7:58 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more | 9 hr |
| Jun 10, 9:57 AM CDT | Areal Flood Warning | SGF | Polk | 7 hr |
| Jun 10, 11:47 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 18 hr |
| Jun 10, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 68 min |
| Jun 10, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jun 10, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 55 min |
| Jun 10, 5:26 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Jun 10, 5:31 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 10, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Jun 10, 5:53 PM CDT | Tornado Warning | SGF | Vernon | 41 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 40 min |
| Jun 10, 6:03 PM CDT | Tornado Warning | SGF | Benton | 57 min |
| Jun 10, 6:13 PM CDT | Tornado Warning | SGF | Hickory, St. Clair | 62 min |
| Jun 10, 6:16 PM CDT | Tornado Warning | SGF | Dade | 35 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 31 min |
| Jun 10, 6:22 PM CDT | Tornado Warning | SGF | Morgan | 53 min |
| Jun 10, 6:25 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair | 5 hr |
| Jun 10, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 53 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 33 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | St. Clair | 40 min |
| Jun 10, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more | 39 min |
| Jun 10, 6:43 PM CDT | Tornado Warning | SGF | Miller | 62 min |
| Jun 10, 6:50 PM CDT | Tornado Warning | SGF | Hickory, Polk | 25 min |
| Jun 10, 6:54 PM CDT | Tornado Warning | SGF | Benton | 46 min |
| Jun 10, 6:58 PM CDT | Tornado Warning | SGF | Morgan | 50 min |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.